# SDR SWAA2023050545508

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 15,840 hours, 7,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brake
- Part number: 143A524036
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT R/H PANEL BRAKE ASSY. CRACKED - LOCATED AT STA 540 (P/N 143A5240-36) (ZONE 126)<[01] REPLACED RH BRAKE ASSY REF SRM 51-40-02
